# SDR UPS06846438

- Difficulty date: February 23, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW LWR SPAR CAP CRACKED 1/2" LONG AT STA 857.125.  STOP DRILLED CRACK AT AT RT WW LWR SPAR CAP IAW SRO 8570009 INSTALLED -47 PLUG IN WING SKIN, FABRICATED AND INSTALLED REPAIR ANGLES, AND -66 SPACER IAW SRO 8570009, AND SRM 51-1-20D AT STA 857.125 RT WW LWR SPAR CAP.
